Integral Equations and Operator Theory

, Volume 18, Issue 4, pp 369–426

Recursively generated weighted shifts and the subnormal completion problem, II

  • Raúl E. Curto
  • Lawrence A. Fialkow
Article

DOI: 10.1007/BF01200183

Cite this article as:
Curto, R.E. & Fialkow, L.A. Integr equ oper theory (1994) 18: 369. doi:10.1007/BF01200183

AMS (MOS) Subject Classification (1980)

Primary 47B37, 47B20, 44A60, 47B47, 47-04Secondary 15A57, 15A48, 15-04, 52A40, 42C99

Copyright information

© Birkhäuser Verlag 1994

Authors and Affiliations

  • Raúl E. Curto
    • 1
  • Lawrence A. Fialkow
    • 2
  1. 1.Department of MathematicsThe University of IowaIowa City
  2. 2.Department of Mathematics and Computer ScienceSUNY College at New PaltzNew Paltz